| Model Number |
25-883-13-91 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Impaired Healing (2378)
| Date of Event |
07/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The failure root cause cannot be determined due to the device not being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.
Event or Problem Description
It was reported that screws became loose due to bone quality and were removed.